# SDR UIEA2024051400389

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW UPPER FIXED PANEL 511CTA O/B SUPPORT CHORD FOUND CORRODED.( CORRODED AREA BLENDED OUT AS PER SRM 51-10-02 AND REPROTECTED AS PER SRM 51-20-01, BLEND OUT AREA MEASURED: L=18" X W=1.6" X D=0.035" WITHIN SRM 57-41-09-1A-1 ALLOWABLE DAMAGE 1 FIG 101 LIMITS. NO FURTHER DEFECTS NOTED. )
